I've been throwing up ever since... what should i do?
19 Aug 2009
Dillaudid is almost always used when you can't take morphine. It is a (semi)synthetic opiate and is quite a bit stronger then morpgine. If you do not take opiates on a regular basis then this is likely the reason you are sick. It should pass with in 4-6 hours. I would let the next doctor who treats you for pain about the reactions you have to opiates... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 22 Nov 2009
I have degenerative disc disease and bulging disc.I have been on hydrocodone 10/500mg 4 times a day for quite a while now. The doctor wanted to ...
4 answers • 4 Mar 2010
Why can I take hydromorphone 2 mg. without any side effects but cannot take hydrocodone or morphine?
... sulfate 15 mg. which make me sick to my stomach?
1 answer • 17 Dec 2010
I was recently taken off of Embeda due to a recall and placed on Morphine ER 60 mg, twice daily. I also take Tramadol, Diazapam, Fluoxetine, ...
1 answer • 6 Apr 2011
I was given tramadol for pain after hernia surgery, when I've been taking hydromorphone for hernia pain. I get morphine for pain when I'm ...
1 answer • 17 Feb 2012